# SDR CA121011003

- Difficulty date: October 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Engine: Cfmint CFM565A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Warning Message
- Condition: Activated
- Location: Fuel Filter
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING THE TAKEOFF ROLL, CREW EXPERIENCE ECAM MESSAGE "NR 2 ENGINE FUEL FILTER CLOG" MESSAGE.  AT APPROXIMATELY 120 KNOTS, THE CREW ELECTED TO REJECTED THE TAKEOFF.  WHILE THE BRAKES HAD A HOT INDICATION, THEY COOLED OFF QUICKLY AND THE FLIGHT TAXIED BACK TO THE GATE.   MAINTENANCE CONTROL, THE DUTY PILOT AND IFS WERE ADVISED.  CARRIED OUT TSM 73-00-00-810-876A, PFR SHOWS NIL FAULTS LAST 2 LEGS, NR 2 ENG FUEL SYSTEM ALL OK, MEL REMOVED.
